# SDR HEEA955627

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 2210 · Autopilot System
- Part: Potentiometer
- Part number: 7683431
- Condition: Defective
- Location: Afcs
- Part time: 98 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTIENTIOMETER CAUSES ERRATIC READINGS ON STRIP CHART WHEN TESTING AFCS ACTUATOR.
